2nd month taking it. First month, period came after taking placebo days. Became sexually active (with use of condom every time) in second month, and on the fourth placebo day with no period. Had a UTI this month and a lot of stress.
I would not necessarily be worried about being pregnant or not getting your period while your body adjusts to this new medication. If your doctor did their job correctly they should have informed you of possible side effects such as breakthrough bleeding, spotting or lack of a period. Different woman react differently to birth control pills (BC) and your symptoms could be perfectly normal. BC pills are said to be 99% effective after the first month when taken as directed. Stress can definitely be a factor in your period being late and having a UTI is definitely stressful, the only way to know for sure is to wait it out or talk to your doctor. That said, if you took antibiotics, or even some OTC remedies for UTI your birth control pills may not be effective and you will need to use a second form of birth control for a time. Talk to your doctors office about how long you will need to use a secondary form of BC. If you did not seek treatment from a doctor for your UTI there is a possibility that it was not a UTI and your symptoms could have had another cause, such as an STD, an irritation or reaction to the condom, its spermicidal, or any other lubricants you may have used or something your partner had on their hands or body. My mother used to get UTI's repeatedly. Even though she had repeatedly asked my father not to introduce any lubricants or jells of any kind into their love making, because she was so sensitive to such things, she discovered that he was secretly rubbing one of those heat up kinds of lubricants onto his genitals and wiping off the excess prior to their sexual encounters and it was that little bit that was causing her to get the UTI's. I believe she discovered it because of the smell or stickiness on his hand one day. Something to think about. I suggest you talk to your doctor if symptoms continue or you have questions or concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2013 • 4 answers
Posted 22 Dec 2013 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 25 Nov 2015 • 1 answer
Posted 25 Jan 2016 • 1 answer